# SDR HALA20250812245

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 13,055 hours, 3,290 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV - AFT CABIN VERY WARM DIV TO OAK: AT TOC NOTICED PACK 2 AMBER ON PRESS PG, BLEED PG. SHOWING NO PRESSURE & IP VALVE CLOSED. MX TROUBLESHOOT IN AIR W/ X BLEED STILL NO PRESSURE, NO RESET. REMOVED & REPLACED #2 FLOW CONTROL VALVE (24HB) PER AMM 21-51-51. PERFORMED OPERATIONAL TEST OF FLOW CONTROL & INDICATING PER AMM 21-51-00. TEST OK. OK FOR SERVICE.
